# SDR AUS20011422

- Difficulty date: October 28, 2001
- Submitted: February 5, 2002
- Operation: Air carrier
- Make and model: Fokker F.28 MK 1000
- Engine: Rroyce SPEY55515
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Shorted
- Location: Nr 1 Engine
- Stage of operation: CR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

(AUS) NR 1 ENGINE FIRE WARNING PANEL TEST SWITCH CONNECTION SHORT CIRCUITING. FALSE FIRE WARNING RESULTED IN OPERATION OF THE FIRE EXTINGUISHER.
